# SDR AU000203

- Difficulty date: April 20, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 6111 · Propeller Blade Section
- Part: Retainer
- Part number: A163634
- Condition: Damaged
- Location: Propeller Blade
- Component: Propeller Blade, Mcauly
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT PROPELLER FEEDBACK RING RETAINING CIRCLIP DEFORMED.  PROPELLER WENT TO UNCOMMANDED FULL REVERSE ON LANDING.
